Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

A note on the Kawada-Ito theorem

STATISTICS & PROBABILITY LETTERS, vol.181, 2022 (Journal Indexed in SCI) identifier identifier

The behavior of iterates of multipliers in commutative Banach algebras

ANNALES POLONICI MATHEMATICI, vol.128, pp.233-247, 2022 (Journal Indexed in SCI) Creative Commons License identifier identifier

Mean ergodic theorems for power bounded measures

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.500, no.1, 2021 (Journal Indexed in SCI) identifier identifier

Local spectrum, local spectral radius, and growth conditions

MONATSHEFTE FUR MATHEMATIK, 2021 (Journal Indexed in SCI) identifier identifier

ERGODIC PROPERTIES OF CONVOLUTION OPERATORS IN GROUP ALGEBRAS

COLLOQUIUM MATHEMATICUM, vol.165, no.2, pp.321-340, 2021 (Journal Indexed in SCI) identifier identifier

Some Convergence Theorems for Operator Sequences

INTEGRAL EQUATIONS AND OPERATOR THEORY, vol.92, no.4, 2020 (Journal Indexed in SCI) identifier identifier

ON THE CONVERGENCE OF ITERATES OF CONVOLUTION OPERATORS IN BANACH SPACES

MATHEMATICA SCANDINAVICA, vol.126, no.2, pp.339-366, 2020 (Journal Indexed in SCI) identifier identifier

Convergence of iterates of convolution operators in L-P spaces

BULLETIN DES SCIENCES MATHEMATIQUES, vol.152, pp.61-92, 2019 (Journal Indexed in SCI) identifier identifier

Mean Ergodic Theorems for Multipliers on Banach Algebras

JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, vol.25, no.2, pp.393-426, 2019 (Journal Indexed in SCI) identifier identifier

Some ergodic properties of multipliers on commutative Banach algebras

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.3, pp.1721-1729, 2019 (Journal Indexed in SCI) identifier identifier

SOME CONVERGENCE THEOREMS IN FOURIER ALGEBRAS

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.96, no.3, pp.487-495, 2017 (Journal Indexed in SCI) identifier identifier

Distance formulas in group algebras

Comptes Rendus Mathematique, vol.354, no.6, pp.577-582, 2016 (Journal Indexed in SCI) identifier identifier

Mixing type theorems for one-parameter semigroups of operators

Semigroup Forum, vol.92, no.2, pp.311-334, 2016 (Journal Indexed in SCI) identifier identifier

GROWTH CONDITIONS FOR OPERATORS WITH SMALLEST SPECTRUM

Glasgow Mathematical Journal, vol.57, no.3, pp.665-680, 2015 (Journal Indexed in SCI) identifier identifier

Growth conditions for conjugation orbits of operators on banach spaces

Journal of Operator Theory, vol.74, no.2, pp.281-306, 2015 (Journal Indexed in SCI) identifier identifier

THE BEHAVIOR OF THE ORBITS OF POWER BOUNDED OPERATORS

OPERATORS AND MATRICES, vol.8, no.4, pp.975-997, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

Differential inequalities in Lp-spaces

Journal of Mathematical Analysis and Applications, vol.411, no.2, pp.887-901, 2014 (Journal Indexed in SCI) identifier identifier

The essential spectrum of the essentially isometric operator

Canadian Mathematical Bulletin, vol.57, no.1, pp.145-158, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

COMPACT OPERATORS IN THE COMMUTANT OF ESSENTIALLY NORMAL OPERATORS

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol.8, no.2, pp.1-15, 2014 (Journal Indexed in SCI) identifier identifier

Difference Inequalities for the Groups and Semigroups of Operators on Banach Spaces

COMPLEX ANALYSIS AND OPERATOR THEORY, vol.6, no.6, pp.1241-1267, 2012 (Journal Indexed in SCI) identifier identifier

The Banach algebras generated by representations of abelian semigroups

MONATSHEFTE FUR MATHEMATIK, vol.165, pp.413-432, 2012 (Journal Indexed in SCI) identifier identifier

The norm spectrum in certain classes of commutative Banach algebras

Colloquium Mathematicum, vol.123, no.1, pp.95-114, 2011 (Journal Indexed in SCI) identifier identifier

THE BANACH ALGEBRAS GENERATED BY OPERATORS WITH ONE-POINT SPECTRUM

ACTA MATHEMATICA SCIENTIA, vol.31, no.2, pp.673-680, 2011 (Journal Indexed in SCI) identifier identifier

Compact homomorphisms of regular banach algebras

Mathematische Nachrichten, vol.284, no.4, pp.518-525, 2011 (Journal Indexed in SCI) identifier identifier

On the radicals of algebras generated by a contraction

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.44, no.3, pp.226-229, 2010 (Journal Indexed in SCI) identifier identifier

Asymptotic behavior of polynomially bounded operators

COMPTES RENDUS MATHEMATIQUE, vol.348, pp.517-520, 2010 (Journal Indexed in SCI) identifier identifier

Local spectral properties of generators of C-0-groups and Bernstein type inequalities

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.357, no.1, pp.273-283, 2009 (Journal Indexed in SCI) identifier identifier

Weakly compact homomorphisms of regular Banach algebras

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.42, no.2, pp.151-154, 2008 (Journal Indexed in SCI) identifier identifier

The behavior of the radical of the algebras generated by a semigroup of operators on Hilbert space

JOURNAL OF OPERATOR THEORY, vol.57, no.1, pp.19-34, 2007 (Journal Indexed in SCI) identifier identifier

Dissipative operators on Banach spaces

JOURNAL OF FUNCTIONAL ANALYSIS, vol.248, no.2, pp.428-447, 2007 (Journal Indexed in SCI) identifier identifier

On the radical for some class of Banach algebras

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.41, no.3, pp.241-244, 2007 (Journal Indexed in SCI) identifier identifier

Semisimplicity of some class of operator algebras on Banach space

INTEGRAL EQUATIONS AND OPERATOR THEORY, vol.57, no.2, pp.235-246, 2007 (Journal Indexed in SCI) identifier identifier

Generators of C-0-groups with smallest spectra

MATHEMATISCHE NACHRICHTEN, vol.280, no.8, pp.924-931, 2007 (Journal Indexed in SCI) identifier identifier

A class of Banach algebras whose duals have the Radon-Nikodym property

ARCHIV DER MATHEMATIK, vol.87, no.5, pp.449-457, 2006 (Journal Indexed in SCI) identifier identifier

The banach algebra generated by a contraction

Proceedings of the American Mathematical Society, vol.134, no.9, pp.2677-2683, 2006 (Journal Indexed in SCI) identifier identifier

The Banach algebra generated by a C-0-semigroup

COMPTES RENDUS MATHEMATIQUE, vol.342, no.8, pp.575-578, 2006 (Journal Indexed in SCI) identifier identifier

Almost periodic functionals on some class of Banach algebras

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.36, no.6, pp.1977-1997, 2006 (Journal Indexed in SCI) identifier identifier

A spectral mapping theorem for representations of one-parameter groups

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.134, no.8, pp.2457-2463, 2006 (Journal Indexed in SCI) identifier identifier

On the discreteness of the structural space of weakly completely continuous banach algebras

Ukrainian Mathematical Journal, vol.56, no.3, pp.504-511, 2004 (Journal Indexed in SCI Expanded) identifier

Functionals on Banach Algebras with Scattered Spectra

BULLETIN OF THE POLISH ACADEMY OF SCIENCES-TECHNICAL SCIENCES, vol.52, no.4, pp.395-403, 2004 (Journal Indexed in SCI Expanded)

Compact elements of the algebras PMp(G) and PFp(G) of a locally compact group

ACTA MATHEMATICA HUNGARICA, vol.101, pp.83-92, 2003 (Journal Indexed in SCI) identifier identifier

A spectral mapping theorem for Banach modules

Studia Mathematica, vol.156, no.2, pp.99-103, 2003 (Journal Indexed in SCI) identifier identifier

On some properties of deddens algebras

Rocky Mountain Journal of Mathematics, vol.33, no.3, pp.915-926, 2003 (Journal Indexed in SCI) identifier identifier

Banach algebras with bounded groups of generators, and the Schur property

MATHEMATICAL NOTES, vol.71, pp.661-666, 2002 (Journal Indexed in SCI) identifier identifier

Segal algebra as an ideal in its second dual space

Turkish Journal of Mathematics, vol.23, no.2, pp.323-332, 1999 (Journal Indexed in SCI Expanded) identifier

A class of banach algebras whose duals have the schur property

Turkish Journal of Mathematics, vol.23, no.3, pp.441-452, 1999 (Journal Indexed in SCI Expanded) identifier

Spectral mapping theorem for representations of measure algebras

Proceedings of the Edinburgh Mathematical Society, vol.40, no.2, pp.261-266, 1997 (Journal Indexed in SCI) identifier identifier

On some property of elements of a Banach algebra which satisfy a polynomial growth condition

TURKISH JOURNAL OF MATHEMATICS, vol.18, pp.174-182, 1996 (Journal Indexed in SCI Expanded)

On semisimplicity of some operator algebras

TURKISH JOURNAL OF MATHEMATICS, vol.16, pp.192-200, 1992 (Journal Indexed in SCI Expanded)

An estimate of the norms of inner derivation in some operator algebras

Mathematical Notes of the Academy of Sciences of the USSR, vol.45, no.4, pp.337-341, 1989 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Operators Whose Conjugation Orbits Satisfy Polynomial Growth Conditions

arXiv:1904.05125v1 [math.FA], vol.-, 2019 (Journal Indexed in ESCI)

Some convergence theorems for multipliers on commutative Banach algebras

ACTA SCIENTIARUM MATHEMATICARUM, vol.84, pp.673-685, 2018 (Journal Indexed in ESCI) identifier identifier

Some spectral properties of multipliers on commutative Banach algebras

BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol.10, no.4, pp.517-527, 2017 (Journal Indexed in ESCI) identifier identifier

On the spectra of multipliers on commutative Banach algebras

Mathematical Proceedings of the Royal Irish Academy, vol.116A, no.2, pp.149-168, 2016 (Journal Indexed in ESCI)

On the complete continuity of a class of Banach algebras

Journal of Mathematical Sciences (New York), vol.120, no.5, pp.1723-1732, 2004 (Journal Indexed in ESCI)

Expansion of the element sina in exponentials for Hermitian elements a

Journal of Mathematical Sciences (New York), vol.115, no.2, pp.2230-2232, 2003 (Journal Indexed in ESCI)

Some inequalities in B(H)

International Journal of Mathematics and Mathematical Sciences, vol.25, no.2, pp.129-133, 2001 (Journal Indexed in ESCI)

Evaluation of the distance to the space of multipliers in integrable function spaces

Hacettepe Bulletin of Natural Sciences and Engineering. Series B. Mathematics and Statistics, vol.28, pp.1-8, 1999 (Journal Indexed in ESCI)

On the nontransitivity of a class of operator algebras.

Doklady. Natsional'naya Akademiya Nauk Azerbaidzhana. Reports. National Academy of Sciences of Azerbaijan, vol.45, no.7, pp.7-9, 1989 (Journal Indexed in ESCI)

Banach spaces with extreme L-points, and vector functionals.

Spectral theory of operators and its applications, pp.212-249, 1989 (Journal Indexed in ESCI)

Distance estimation in the space of Toeplitz operators

Transactions of National Academy of Sciences of Azerbaijan. Series of Physical-Technical and Mathematical Sciences, vol.6, no.1, pp.10-14, 1985 (Journal Indexed in ESCI)

The essential commutant of the shift operator and estimation of distance

Transactions of National Academy of Sciences of Azerbaijan. Series of Physical-Technical and Mathematical Sciences, vol.6, no.3, pp.15-19, 1985 (Journal Indexed in ESCI)

Completeness of vector functionals

DOKLADY AKADEMII NAUK SSSR, vol.280, no.4, pp.804-806, 1985 (Journal Indexed in ESCI)

Some operator spaces having the property D_uw(1).

Transactions of National Academy of Sciences of Azerbaijan. Series of Physical-Technical and Mathematical Sciences, vol.5, no.3, pp.15-21, 1984 (Journal Indexed in ESCI)